I am either pre diabetic or I have Metabolic syndrome, not sure which it is or if it matters but I know if I eat something bad, like pizza, my numbers go sky high too. I cut WAY back on carbs Now I'm extremely nauseous and have headaches after I eat anything.
Thank you so much. I felt totally disconnected from my feelings, irritable, panicked. Rasgon But the data remain scant.
Severe mood-swings, scaring people away Like Fatmad mentioned, we both have leg pain whilst taking this medicine. The time now is Also if someone mentions food around me or I smell it I get sick to my stomach.
11 posts in this topic
I have to add my multi vitamin back in and see if something in there can cause it. So, comparably between that and how I felt when I first started the med a month ago, things seem to be smoothing out.
Are you newly diagnosed? Once you get a handle on things, I think you can loosen up a little if you want to.
Seriously considering stopping Metformin for 1 month and trying several natural alternatives. Treating the Mood Spectrum.
All times are GMT Login or Create an Account to remove this ad. The highest dose is usually one gram twice a day two mg pills in the morning, and two again in the evening, with meals. I wasn't doing much exercise before so it might be that I am using up some aggression on fizz physical exercise. Thread Tools Show Printable Version. I've been on Metformin for about a month.
Ask our community of thousands of members your health questions, and learn from others experiences. Page 1 of 2 1 2 Last Jump to page: Maybe tomorrow will be the day I jump.
To Sign Up for free, please click here